# SDR ASOA2016070715194

- Difficulty date: July 7, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 24,643 hours, 23,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE CORRODED FWD AND AFT SECTIONS.   REMOVED AND REPLACED IAW SRM 57-42-71, SRM 51-40-11,  SRM 51-42-21, AND DWG 601R38-303.   MAJOR REPAIR.
